The harmonic Dirichlet problem in a planar domain with cracks
Abstract
The harmonic Dirichlet problem in a planar domain with smooth cracks of an arbitrary shape is considered in case, when the solution is not continuous at the ends of the cracks. The well-posed formulation of the problem is given, theorems on existence and uniqueness of a classical solution are proved, the integral representation for a solution is obtained. With the help of the integral representation, the properties of the solution are studied. It is proved that a weak solution of the Dirichlet problem in question does not typically exist, though the classical solution exists.
References
D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, Grundlehren der Mathematischen Wissenschaften Vol. 224, Springer-Verlag, Berlin – New York, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, A mixed problem for the Laplace equation outside cuts on the plane, Differential Equations 33 (1997), no. 9, 1184-1193.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, The 2-dimensional Dirichlet problem in an external domain with cuts, Z. Anal. Anwendungen 17 (1998), no. 2, 361-378.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, The Dirichlet problem for the two-dimensional Laplace equation in a multiply connected domain with cuts, Proc. Edinburgh Math. Soc. 43 (2000), no. 2, 325-341.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, The integral representation for a solution of the 2-D Dirichlet problem with boundary data on closed and open curves, Mathematika (London) 47 (2000), no. 1-2, 339-354.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, The mixed harmonic problem in an exterior cracked domain with Dirichlet condition on cracks, Comput. Math. Appl. 50 (2005), no. 5-6, 769-782.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.A. Krutitskii, V.V. Kolybasova, On the mixed problem for the dissipative Helmholtz equation in a 2D cracked domain with the Neumann condition on cracks, Complex Var. Elliptic Equ. 51 (2006), no. 8-11, 1065-1089.
##plugins.generic.googleScholarLinks.settings.viewInGS##
N.I. Muskhelishvili, Singular integral equations. Boundary problems of functions theory and their applications to mathematical physics, revised translation from the Russian, edited by J.R.M. Radok, Wolters-Noordhoff Publishing, Groningen, 1972.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S.L. Sobolev, Some applications of functional analysis in mathematical physics (Russian), third edition, Nauka, Moscow, 1988.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.S. Vladimirov, The equations of mathematical physics (Russian), fourth edition, Nauka, Moscow, 1981.
##plugins.generic.googleScholarLinks.settings.viewInGS##